# SDR DALA14008405639

- Difficulty date: February 9, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,651 hours, 20,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN WILL NOT ILLUMINATE.  REPLACED BATTERY PACK CHARGER IAW AMM 33-51. OK FOR SERVICE.
